Bulletin of the American Mathematical Society

Erratum, Volume 82

R. L. Wilder

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 3 (1977), 415.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538812

Mathematical Reviews number (MathSciNet)
MR0465748

Citation

Wilder, R. L. Erratum, Volume 82. Bull. Amer. Math. Soc. 83 (1977), no. 3, 415. https://projecteuclid.org/euclid.bams/1183538812


Export citation